# SDR U2RA2023082600043

- Difficulty date: August 22, 2023
- Submitted: August 26, 2023
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 91,799 hours, 14,930 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EVIDENCE OF FUEL LEAKAGE WAS DISCOVERED AT TANK NO. 3 RIGHT HAND WING REAR SPAR TO RIGHT HAND WHEEL WELL JUNCTURE, LIFTED/LOOSE SEALANT DISCOVERED. TANK SMALL AREA RESEAL REPAIR WAS ACCOMPLISHED IN DISCREPANT AREA PER AIRCRAFT MAINTENANCE MANUAL 28-11-00. NO LEAKS DETECTED/OBSERVED AFTER MINOR RESEAL CURED.
